# SDR CALA2017100203429

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 1,153 hours, 154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND EMERGENCY LIGHT LENS MISSING. REPLACED THE LENS IAW AMM 33-51-05.
